# SDR TSAA1031010

- Difficulty date: June 10, 2010
- Submitted: June 12, 2010
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,641 hours, 62,472 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NON-ETOPS CARGO FLIGHT. TAKEOFF WARNING HORN SOUNDED AT THROTTLE UP FOR TAKEOFF.  CREW ABORTED TAKEOFF AT 10 KTS.  CREW FOUND THE SPEED BRAKE LEVER WAS NOT COMPLETELY IN THE STOWED POSITION.  CREW STOWED THE SPEED BRAKE LEVER AND CONTINUED THE FLIGHT WITHOUT FURTHER INCIDENT.  NO MX ACTION WAS TAKEN.
